I've been waking up several times throughout the night and had NO idea why I was sleeping poorly lately. This morning I went to take my morning pills and realized what I had been doing. I got the pill boxes mixed up! I don't know how long I've done it, but I've been taking the night ones in the morning and vice versa. The night ones have over the counter sleeping medication, and the day has Prestiq which you are supposed to take in the morning because I ASSUME it will keep you up if you take it at night. Oy.
When I go to bed at night, for some reason, that is when I have always become a HUGE chatterbox to my husband. Suddenly I think of all the things I want and need to say. HE has been blessed with this incredible ability to, not exaggerating, lay his head on the pillow and fall asleep in 5 minutes, so it totally irritates him. He wants *no talking*! I'm pretty sure he has said those very words to me many times. I get "shhh" a lot, "Good night!" in the middle of a sentence, it is probably the only time he is outright rude to me and does not care. But...such is the life of someone who is bipolar. You lay down and your mind is in GO mode. After 16 years of being with me, we probably go through this every single night. Yet, I think it is good for me. It forces me to slow my mind down (if that is possible), keep from moving too much because even when the 6 pound dog is constantly moving on the bed it annoys him and he asks if I can take of him moving so much. Bailey and I are in the same boat. He seems to love going to bed and comes alive as well. He has put all of his most treasured favorite toys and bones on the bed and I have NO idea why.
My mood is just blah. Can't say I laugh a lot, but I have not been crying which is a positive.
But my health insurance! Oh my gosh! You would think that my husband working where he does and being who he is (not trying to say I'm entitled to special treatment, just, well...that any employee and their family members should be kept happy because if THEY are not happy, what does that say to other people if they complain?) they are driving me nuts with the increase of Latuda! With the Obamacare health exchanges being available to choose 10/1, there may be people who ask me what I think of my health care coverage. You would think I would have the BEST, but it is like pulling teeth to get Latuda. My psychiatrist keeps increasing the dosage to now I take 80mg a day, which is $1000 a month. Absolutely it a ridiculous price, I totally agree, but I don't WANT to take psychiatric medication, my doctor thinks this is the right one for me and the dosage, and I've been fighting with them since June! My doctor has as well! I don't want to get into the long boring story of all the denials, the wrong dosage sent, my doctor having to send in documentation proving I need this particular medication, it goes on and on.
Every time I go to the psychiatrist I have been thinking I am totally losing my mind. She tells me I, once again, have been taking the wrong dosage of this or that. For Lamictal, I thought I was supposed to take one and a half pills each day. She told me no, no, no, I misunderstood. She had told me to take 2 pills a day. I couldn't understand why I couldn't get it right! I sent in the new prescription she gave me which had no increase and Lamictal, and lo and behold, it was two pills a day. I looked on my old bottle that she had written a prescription for, and you know what it said? One and half a day! So it wasn't me after all!
I want to THROW out all of this crap, I just can't. I want to choose my own dosages of everything, but I shouldn't alter anything until I know I am 100% stable.
One of my husband's friends wants to start a business and for me to recruit for him. I told him I would, it would be from home of course, would give me something to do, have no idea if I would any money at all, but I take anything away from it, having recent recruiter experience on my resume would be so very helpful. So what about school? I don't know. I have no idea what I'm doing right now. Just going with everything.